# SDR SWAA2017062214565

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,337 hours, 58,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER EXIT LIGHT COVER LENS DETACHED.   INSTALLED THE LENS IAW MM.
